# SDR DHL2001804013

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: IN
- Nature of condition: B, J, L
- Precautionary procedure: K

## Discrepancy

1)  #5 SMOKE DETECTOR INOP2)  RELAMPED SMOKE DETECTOR OPS CHECKED GOOD PER MM 26-10-5STATUS: CLOSED
